I am on Predisnolone for an ILD, and had flu jab 3 days ago, now I seem to have flu. Is this usual as never had problems with it before, and will it last longer than normal with the reduced immunity? Thank you, Paul.
Flu jab: I am on Predisnolone for an... - Lung Conditions C...
Hi Paul. As you may know, the flu jab is an inactive vaccine so can’t give you flu. It’s either a coincidence or the symptoms are caused by your immune system responding to it (which is good.) If you have reduced immunity the protection won’t last as long, but it should see you through the flu season. It doesn’t have to be repeated every 3-4 months like the covid one does in people with an immune deficiency
If you do have flu it wouldn't be the vaccination causing, you would have benn already infected as the flu vaccination takes about 2 weeks to 'take' . Protection isnt automatic.
Sorry if you do have it but hopefully it's just a bad reaction
Sorry you feel unwell.
Have been on prednisolone for many years and usually feel rough after the flu jab.
I have the jab every year and am sure it does help ward off those pesky flu bugs.!
I’m on prednisone and not felt rough after a flu jab. As others have said, it’s a coincidence. I hope you feel better soon.
I had my flu jab on Friday too, I was coughing all day yesterday, feeling really rough today, coughing sneezing, headache, runny nose, aching joints, sweating. Been to GP this morning thinks its viral so put on prednisolone. I've never had any problems before in 30+ years.
Had no improvement after a week and took myself to A&E was kept in hospital 2 days, x-rays & bloods non conclusive was given magnesium drip, another 5 day course of prednisolone, had 8x nebulisers. still having problems, got an appointment for tomorrow.
I tested last night and this morning, both negative.